Jump to content

Been taking fludrocortisone for 8 weeks and suddenly feeling really dizzy


Nin
 Share

Recommended Posts

Been taking fludrocortisone for 8 weeks and suddenly feeling really dizzy after 8 weeks. Has this happened to anyone else? Dont feel like its helping anyway. Im always off balance and problems with my eyes but its gotten worse  the past 5 days. I had the flu jab the day before it got this bad...could it be the flu jab?

Link to comment
Share on other sites

On 11/23/2021 at 3:34 PM, Nin said:

Been taking fludrocortisone for 8 weeks and suddenly feeling really dizzy after 8 weeks. Has this happened to anyone else? Dont feel like its helping anyway. Im always off balance and problems with my eyes but its gotten worse  the past 5 days. I had the flu jab the day before it got this bad...could it be the flu jab?

Check your heart rate and blood pressure then call your doctor to let him/her know.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...